# SDR ASOA201001985

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 21,077 hours, 18,580 cycles
- Engine: Ge CF343B1
- System (JASC): 3160 · Central Display
- Part: Control Unit
- Part number: 720846D
- Part serial: 3847
- Condition: Failed
- Location: Pfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE-UP ENROTE FO'S PFD , MFD FLIGHT DIRECTOR, NAV2 AUTOPILOT WERE ALL LOST AND WENT BLANK MULTIPLE TIMES ALSO, CAPTAINS FLIGHT DIRECTOR WAS LOST DC TIE 1 CLOSED AT ONE POINT.  NOTICED A DC BUS 2 MSG ALSO, BUT IT EXTINGUISHED ITSELF (ENROUTE, ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED)  R & R BROKEN CB AT CB2 E11 IAW ESPM CRJ200 20-23-00.  OPS TAST GOOD.  ALSO, R & R GEN1 GCU ASSY IAW AMM 24-11-07.  OPS CHECKED GOOD IAW AMM 24-11-01.
